# SDR P5CA9601060

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WITH STOP HOLES ON UPPER CHORD STA 1800 LT SIDE ABOVE STRINGER 42.  REPAIRED PER SRM 53-10-04 AND 51-30-02.
